# SDR UALA2011083004655

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 44,576 hours, 17,750 cycles
- Engine: Iae V2522A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT IS BROKEN ABOVE SEAT 1EF.  REPLACED ELT.
